# SDR REXA2022080901805

- Difficulty date: July 29, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316353
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STINGER 27 IS CORRODED BETWEEN F.S.319 AND F.S.333	REMOVED AND REPLACED STRINGER 27 BETWEEN F.S.319 TO F.S.333
